# SDR TAOA07903

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- Engine: Pwa JT8D7B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 243600
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: A, E

## Discrepancy

BOSTON - NR 3 ENGINE SHUT DOWN ON TAKEOFF AT 375 FEET AGL.  RETURNED TO BOSTON TO GATE. WINDMILLING OIL PRESSURE - 20 PSI FOR 14 MINUTES.  REPLACED NR 3 FUEL PUMP PER MM 73-11-1 - NORMAL RUN.  FUEL PUMP SHAFT SHEARED.  FUEL CONTROL UNIT CHANGED - PRECAUTIONARY.  (X)
